# SDR DHL2003801032

- Difficulty date: April 9, 2003
- Submitted: May 18, 2003
- Operation: Air carrier
- Aircraft: N801DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46033
- Aircraft time: 78,807 hours, 30,335 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Frame
- Condition: Cracked
- Location: Lt Wing
- Part time: 78,807 hours, 30,335 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING CTR L/E FORMER WITH 2.000 INCH CRACK AT STA XOLDI 6.225.  REMOVED FASTENERS IAW SRM 51-1-21 PG 1.  STOP DRILLED 2.000 CRACK ON LT WING CTR L/E IAW SRM 57-2-0 PG 9-10.  FABRICATED A DOUBLER ANGLE (STEEL-301 0.25H-0.032) IAW SRM 57-2-0 PG 9-10.  CLEANED, TREATED AND PRIMED AREA IAW SRM 51-1-8B.  INSTALLED DOUBLER ANGLE USING NEW FASTENERS IAW SRM 51-1-21M PG 1.
